What Is L484 Pill? What Is It Used For?
L484 Pill is a medicine that contains 500 mg of paracetamol in each tablet and acts as a pain reliever and antipyretic.
The L484 Pill is used for the symptomatic (not curative, but relieving) treatment of mild to moderate pain and fever.
What Will We Learn?
Considerations Before Using L484 Pills
Do not use this medicine in the following conditions:
- If you are hypersensitive (allergic) to paracetamol or any of the other ingredients of the drug.
- If you have severe liver or kidney failure
Use L484 Carefully In The Following Situations
- If you have anemia
- If you have lung disease
- If you have impaired liver or kidney function
- Contact your doctor if you experience skin rash, rash or a skin reaction.
- If you are taking another medicine containing paracetamol, do not use this medicine. Concomitant use with other drugs containing paracetamol may cause an overdose.
- Do not use with paracetamol-containing drugs that relieve pain, reduce fever, relieve flu and cold symptoms or help sleep.
- Those who use paracetamol for the first time or have a history of use, people with skin rash, rash or a skin reaction at the first dose or repeated doses should not use this drug or any other drug containing paracetamol again.
- If you drink alcohol, you should not take more than 2 grams of L484 Pill (4 tablets) per day.
- If your weight is below normal, if you are anorexic or have nutritional deficiencies, talk to your doctor before using the drug.
- If you have Gilbert’s syndrome, an inherited disease characterized by elevated liver enzymes and transient jaundice, talk to your doctor before using the drug.
- Hemolysis (destruction of red blood cells) may rarely be seen in patients with glucose 6 phosphate dehydrogenase deficiency, which is effective in blood sugar metabolism.
Before you start using this medicine, carefully read this INSTRUCTIONS FOR USE, because it contains important information for you.
Keep this user manual.
You can need to read again.
If you have other questions, please talk your doctor or pharmacist.
This medicine has been prescribed for you personally, do not give it to others.
During the use of this medicine, tell your doctor that you are using this medicine when you go to the doctor or hospital.
Follow exactly what is written in this instruction.
Do not use high or low doses other than the dose recommended to you about the drug.
If new symptoms occur or the pain and/or fever do not decrease within 3 to 5 days, stop using L484 pills and consult your doctor.
The L484 pill causes severe liver toxicity (poisoning) when taken in acute (short-time) high doses.
May cause liver damage in adults when taken in chronic (long-term and repeated) daily doses.
In patients with glutathione deficiency such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
If you have a serious infection, this can increase the risk of metabolic acidosis.
Symptoms of metabolic acidosis include:
- Deep, rapid, and forced breathing
- Nausea and vomiting
If these warnings apply to you, even at any time in the past, please consult your doctor.
There may be an increased risk of harmful effects on the liver when used in combination with alcohol or alcohol-containing foods and beverages (eg certain medications).
Foods can reduce the intestinal absorption of paracetamol.
It is not expected to have any effect on the ability to drive and use machines.
However, paracetamol may cause dizziness or drowsiness in some patients.
When using L484 pills, you should be careful when doing tasks that require you to stay awake.
Pregnancy and Breastfeeding
Consult your doctor or pharmacist before using this medication.
No harmful effects have been reported regarding the safety of L484 pills during pregnancy.
However, it is still used with the recommendation of a physician during this period.
If you realize that you are pregnant during your treatment, consult your doctor or pharmacist immediately.
Paracetamol, the active ingredient in the drug, does not pose a risk to the baby if it is taken in therapeutic doses by the nursing mother.
Paracetamol is slightly excreted in milk.
Nursing mothers can use it with the recommendation of a physician during this period.
Other Drugs And L484 Pills
The effect of L484 pills may change when used with certain medications. Please tell your doctor if you are using the following drugs:
- Drugs that delay gastric emptying (Ex: propantheline, etc.)
- Medicines that accelerate gastric emptying (eg, metoclopramide)
- Medicines that stimulate liver enzymes (eg, some sleeping pills, some medicines used in epilepsy (such as phenytoin, phenobarbital, carbamazepine))
- Chloramphenicol, rifampicin, used as an antibiotic
- Warfarin and coumarin derivative anticoagulants (drugs that prevent blood clotting)
- Zidovudine (a drug used for the treatment and prevention of HIV infections (AIDS) in children and adults)
- Domperidone (used in the treatment of nausea-vomiting) St John’s wort-containing drugs
- Cholestyramine-containing drugs (used to treat high cholesterol)
- Drugs containing tropisetron and granisetron (used to prevent nausea and vomiting in patients receiving radiotherapy and/or chemotherapy)
- If it is to be used with other painkillers, it should be discussed with the doctor.
- Antidepressants (some drugs used to treat depression)
If you are currently using or have recently used any prescription or non-prescription drugs, please inform your doctor or pharmacist about them.
How To Use L484 Pills?
L484 Pills are suitable for adults and children over 6 years old.
The recommended dose for adults and children 12 years of age and older is 1-2 tablets, and if necessary the dose can be repeated at least every 4 hours.
The maximum daily dose is 4000 mg.
However, it should not be used more than 4 doses in 24 hours.
For children aged 6-12 years, the recommended dose is 1/2-1 tablet every 4-6 hours.
The highest daily dose is 60 mg/kg in divided doses of 10-15 mg/kg.
Always use the lowest effective dose to relieve symptoms.
It should not be used more than the specified dose, if it is used, a doctor should be consulted immediately.
It is taken orally.
Swallow with a glass of water.
It should not be given to children younger than 6 years old unless on the advice of a doctor.
Do not use for children between the ages of 6-11 for more than 3 days without consulting a doctor.
The normal adult dose is appropriate in the healthy, active elderly, but the dose and frequency of doses should be reduced in the frail, sedentary elderly.
It should be used with caution in patients with mild to moderate hepatic and renal dysfunction.
If you have the impression that the effect of the medicine is too strong or too weak, talk to your doctor or pharmacist.
In overdose cases, pallor, loss of appetite, nausea and vomiting are the main symptoms, but in some cases symptoms may not be seen for hours.
For this reason, in case of overdose or accidental medication, inform your doctor immediately or apply to the hospital.
In acute (short time) high doses can cause liver poisoning.
The consequences of paracetamol overdose can lead to liver transplant or liver failure, which can lead to death.
Acute pancreatitis can also be observed, along with hepatic toxicity and hepatic dysfunction.
The harm of overdose is higher in patients with alcoholic liver disease.
Paracetamol overdose should be treated immediately.
If you have used more than you should, talk to a doctor or pharmacist.
Side Effects Of L484 Pills
Like all medicines, side effects may occur in people who are sensitive to the ingredients of L484 pills.
The undesirable effects of paracetamol are usually mild.
Harmful effects are likely to occur if paracetamol is taken over 10 grams.
If any of the following occur, stop using this medicine and tell your doctor immediately or go to the nearest hospital emergency department:
- Swelling of hands, feet, face, tongue and lips. Or swelling of the throat, especially in the throat, causing shortness of breath (anaphylactic shock)
- Allergic manifestations (skin rash, peeling or mouth ulcers)
- Asthma and asthma-like symptoms that may cause shortness of breath in the lungs (bronchospasm)
- Unexpected bruising and bleeding
If you experience breathing difficulties when using aspirin or similar non-steroidal anti-inflammatory drugs and if you experience similar symptoms when using this drug, inform your doctor.
Common side effects are listed below:
- Sleeping state
- Upper respiratory tract infection symptoms
- Sensory disturbances such as numbness, tingling and burning sensation
- Intestinal gas
- Stomach ache
Uncommon side effects are listed below:
- Kidney damage (papillary necrosis), which can lead to kidney failure in long-term administration
- Bleeding in the digestive tract (gastrointestinal bleeding)
Rare side effects are listed below:
- Decreased white blood cell count (leukopenia)
- Decrease in blood cells (pancytopenia)
- Presence of methemoglobin in the blood (methemoglobinemia)
- Abnormal low number of white blood cells (neutropenia)
- Bleeding of capillaries into the skin (thrombocytopenic purpura)
These side effects are not in a cause-effect relationship with paracetamol.
- Stomach ache
- Serious allergic reaction (anaphylaxis) that starts suddenly and can cause death
- Skin rash, itching, eczema
- Allergic edema, swelling of the face, tongue and throat (angioedema)
- Widespread discharge rash (acute generalized exanthematous pustulosis)
- Hypersensitivity (erythema multiforme) that causes lace-like redness on the hands, face and feet
- Stevens-Johnson syndrome (a condition in which the skin and mucous membranes react severely to medication or infection)
- Toxic epidermal necrolysis (Lyell syndrome) (skin disease that can develop due to drugs and various infections)
Very rare side effects are listed below:
- Sudden and frequent decrease in the number of blood cells (agranulocytosis)
- Decreased number of platelets (blood cells responsible for clotting) (thrombocytopenia)
- Allergic reaction symptoms
- Bronchospasm in patients with sensitivity to aspirin or similar non-steroidal anti-inflammatory drugs
- Liver dysfunction
Our article on Edoxaban Tosylate may also attract your attention.